# SDR HALA20240819232

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 48,588 hours, 7,630 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 53,278 hours, 8,462 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING WALKAROUND FOUND FUEL LEAK FROM #1 ENG FMU. REMOVED & REPLACED O-RING ON TUBE ASSEMBLY PER AMM 73-21-52. LEAK CHECK GOOD. NO DEFECTS. OK FOR SVC.
